MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 11448964
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A catalog and lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in franklin lakes, nj has been listed and the franklin lakes fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the unspecified bd alaris¿ pump module smartsite¿ infusion set tubing separated at the pump segment.The following information was provided by the initial reporter: "there was also a pump segment separation received.".
 
Event or Problem Description
It was reported that the bd alaris¿ secondary set the tubing separated at the pump segment.The following information was provided by the initial reporter: "there was also a pump segment separation received.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: b5: describe event or problem: it was reported that the bd alaris¿ secondary set the tubing separated at the pump segment.The following information was provided by the initial reporter: "there was also a pump segment separation received." d1: medical device brand name: bd alaris¿ secondary set.D4: udi # (b)(4).D4: catalog #11448964.D4: medical device lot #: 22053234.D4: medical device expiration date: 19-may-2025.G.5.Pma / 510(k)#: k790582.H4: device manufacture date: 10-may-2022.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 30-may-2023.Investigation summary: one sample was received and tested by our quality team.The set was separated upon receipt which has verified the customer's complaint.The upper silicone portion of tubing that is inserted into pump was analyzed under a high power digital microscope and there seemed to be a deformation present in the tube.The manufacturer was contacted and the root cause has been determined to be an improper assembly most likely due to camera used to produced sets being misaligned at time of assembly.The camera has since been aligned properly and a fixture has been added to the bench to help insure the alignment of sets for proper insertion.A device history record review for model 11448964 lot number 22053234 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.
 
Event or Problem Description

Brand Name
BD ALARIS¿ SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana NJ 22244
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16615077
Report Number2243072-2023-00474
Device Sequence Number6255226
Product Code FPA
UDI-Device Identifier50885403234741
UDI-Public(01)50885403234741
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/19/2025
Device Model Number11448964
Device Catalogue Number11448964
Device Lot Number22053234
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer04/03/2023
06/01/2023
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date05/11/2023
06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown